# SDR CKSA95027

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Part time: 32,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - INBOARD WING SLOT CRACKED, CENTER AREA.  REMOVED AND REPLACED RIGHT INBOARD UPPER SLOT PANEL IAW DC-8 SRM 51-3-0 AND DC-8 MM 27-80-1. (M)
